Home > Research > Publications & Outputs > The Stable Category and Invertible Modules for ...

Electronic data

  • ms_rev2

    Rights statement: 12m

    Accepted author manuscript, 358 KB, PDF document

    Available under license: CC BY-NC-ND: Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License

Text available via DOI:

View graph of relations

The Stable Category and Invertible Modules for Infinite Groups

Research output: Contribution to Journal/MagazineJournal articlepeer-review

E-pub ahead of print
<mark>Journal publication date</mark>15/12/2019
<mark>Journal</mark>Advances in Mathematics
Number of pages26
Pages (from-to)1-26
Publication StatusE-pub ahead of print
Early online date15/12/19
<mark>Original language</mark>English


We construct a well-behaved stable category of modules for a large class of infinite groups. We then consider its Picard group, which is the group of invertible (or endotrivial) modules. We show how this group can be calculated when the group acts on a tree with finite stabilisers.